# SDR UIEA2018122762942

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732844
- Part serial: 930517
- Condition: Reads High
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASM HEALTH TEST FAILURE R/H PRESSURE SENSOR OUTPUT IS TO HIGH.( REMOVED AND REPLACED #2 ENG F.A.M.V. TEMP SENSOR IAW B767 AMM 36-11-17.PERFORMED SATISFACTORY LEAK CHECK (NO LEAKS NOTED)IAW B767 AMM 36-11-17. )
